# SDR SWAA2023091389983

- Difficulty date: August 15, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL 2 WL 208.1<[01] REMOVED AND REPLACED BREAK PART # 143A5240U33 AT STA. 540 LBL 2 WL 208.1 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
